MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. ENFLOW; ENFLOW DISPOSABLE IV FLUID/BLOOD WARMER CARTRIDGE MODEL 200

VYAIRE MEDICAL, INC. ENFLOW; ENFLOW DISPOSABLE IV FLUID/BLOOD WARMER CARTRIDGE MODEL 200
Model Number 980200EU
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A recently conducted internal testing with the results received by vyaire medical on 11 march 2019 indicates that there is the potential to elude aluminum from the enflow disposable cartridge during intravenous warming therapy with fluid and blood solutions.As a result, vyaire is initiating an immediate global recall of the enflow disposable cartridges part number 980200eu & 980202eu.Any additional information received from the customer or through vyaire's internal investigation will be included in a follow-up report.
 
Event or Problem Description
The university of göttingen compared aluminium uncoated enflow cartridges vs.Coated.They found high concentration of aluminium in the enflow cartridges, when using a balanced infusion of stero fund in 1/1e.The customer reported using balanced infusion with an uncoated cartridge could cause high aluminium concentrations above specification limits with a potential of an acute organ toxic incident for patient with kidney dysfunction.The customer reported the allegations were performed under bench testing and there is no patient involvement associated with this event.

Brand Name
ENFLOW
Common Device Name
ENFLOW DISPOSABLE IV FLUID/BLOOD WARMER CARTRIDGE MODEL 200
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
22745 savi ranch parkway
yorba linda CA 92887
MDR Report Key8422154
Report Number2050001-2019-00018
Device Sequence Number11319763
Product Code LGZ
UDI-Device Identifier10885403286155
UDI-Public(01)10885403286155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980200EU
Device Catalogue Number980200EU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008959444-3/13/19-001-R
Patient Sequence Number1